# SDR AWXA200700183

- Difficulty date: January 20, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C3267712
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAIN CABIN FLOOR STRUCTURE WEB STIFFENER CRACKED, BS 986 - BS 1006, LBL 40.5.  REPLACED MAIN CABIN FLOOR STRUCTURE WEB STIFFENER, BS 986 - BS 1006, LBL 40.5 IAW B737-300 SRM 51-40-02.
